# SDR UPS202499

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 970-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND CORROSION ON STRINGER 2R, STA 500-520, 580-740.  INSTALLED REPAIR PER SRM 51-10-06, 51-30-02, 51-10-02, 51-40-05, 53-10-01, 53-10-04, AND MM 51-20-151.
